MathSciNet Relay Station
MathSciNet bibliographic data
MR1690199 (2000b:35246) 35Q55 (78A60)
Weinstein, M. I. Excitation thresholds for nonlinear localized modes on lattices. Nonlinearity 12 (1999), no. 3, 673–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement